# SDR CA120917008

- Difficulty date: September 6, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW127
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) (AIRCRAFT XIAN MA60) DURING T/O, THE PILOT NOTICED TORQUE FLUCTUATIONS BETWEEN 90 PERCENT TO 80 PERCENT.  PULLED BACK THE POWER LEVER AND ABORTED T/O.  POST EVENT TROUBLESHOOTING REVEALED LOOSE CONNECTORS AND LED TO THE REPLACEMENT OF THE ELECTRONIC ENGINE CONTROL.
